# SDR RAIA201411120001

- Difficulty date: November 12, 2014
- Submitted: November 17, 2014
- Operation: Air carrier
- Aircraft: N802HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145066
- Aircraft time: 35,107 hours, 32,353 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Disconnected
- Location: Bleed
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LOUD CLUNK NOISE FROM FLOOR BEHIND COCKPIT DURING CLIMB, RETURNED TO BLOCK.  MAINTENANCE INSPECTED AND FOUND BLEED DUCT DISCONNECTED.  MAINTENANCE REPLACED NR 2 BLEED DUCT LINES FROM TAIL TO WING BOX.  OPS AND LEAK CHECK GOOD.
